MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jacl.2014.07.009

Медицинская библиотека · Journal of clinical lipidology · 2014

Marked hypertriglyceridemia in a woman receiving metoprolol succinate.

Kim Yeunjung, Miller Michael

Клинический случайСтатьяПеревод в очереди

Аннотация

β-blockers are commonly used therapies after acute myocardial infarction and in the management of congestive heart failure and hypertension. We report a case of a middle-aged woman with a history of mild hypertension who was placed on metoprolol succinate. Before initiation of the β-blocker, her triglyceride level was in the borderline-high range (150-199 mg/dL). On treatment, her triglyceride levels exceeded 1000 mg/dL. She developed fatigue and mild abdominal discomfort but without biochemical evidence of pancreatitis. After discontinuation of metoprolol succinate, her triglyceride levels receded. This case illustrates an uncommon side effect with a very commonly used therapy in clinical practice. Clinicians should closely evaluate medications and/or other therapies in patients presenting with new-onset hypertriglyceridemia especially when levels are sufficiently elevated to pose increased risk of pancreatitis.

Для цитирования: Kim Yeunjung, Miller Michael. Marked hypertriglyceridemia in a woman receiving metoprolol succinate.. Journal of clinical lipidology. 2014. DOI: 10.1016/j.jacl.2014.07.009.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.